منابع مشابه
Selections and Finite C - Spaces
Characterizations of paracompact finite C-spaces via continuous selections avoiding Zσ-sets are given. We apply these results to obtain some properties of finite C-spaces. Factorization theorems and a completion theorem for finite C-spaces are also proved.
متن کاملSelections Reprinted from Mathematical
MR0864505 (90a:58201) 58G99; 35A99, 35B99, 53C42, 58-02 Gromov, Mikhael Partial differential relations. (English) Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 9. Springer-Verlag , Berlin, 1986. x+363 pp. $60.00. ISBN 3-540-12177-3 Around 1970, the world of differential geometry was astounded by the news that a young Russian by the name of ...
متن کاملSelections Reprinted from Mathematical
MR0004042 (2,309c) 20.0X Brauer, R.; Nesbitt, C. On the modular characters of groups. Annals of Mathematics. Second Series 42 (1941), 556–590. The authors first summarize the theory of modular characters of a finite group G as previously developed by them [Univ. of Toronto Studies, Math. Series, no. 4, 1937]. If an element of G is defined to be p-regular when its order is prime to p, one of the...
متن کاملSelections Reprinted from Mathematical
MR1316662 (95k:83006) 83C05; 35Q75, 58G16, 83C35 Christodoulou, Demetrios; Klainerman, Sergiu The global nonlinear stability of the Minkowski space. (English) Princeton Mathematical Series, 41. Princeton University Press , Princeton, NJ , 1993. x+514 pp. $69.50. ISBN 0-691-08777-6 This book presents the authors’ theorem on the stability of Minkowski space, a landmark in the development of mathe...
متن کاملHomogeneous selections from hyperplanes
Article history: Received 4 August 2011 Available online 11 November 2013
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: The Lancet
سال: 1831
ISSN: 0140-6736
DOI: 10.1016/s0140-6736(02)94057-2